MathSciNet Relay Station
MathSciNet bibliographic data
MR877285 17B70
Shen, Guang Yu Graded modules of graded Lie algebras of Cartan type. II. Positive and negative graded modules. Sci. Sinica Ser. A 29 (1986), no. 10, 1009–1019.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement